MAUDE Adverse Event Report: HALYARD HEALTH CPK CORFLO WITH STYLET; DH CPK ANTI-IV (AIV) FEEDING TUBES

HALYARD HEALTH CPK CORFLO WITH STYLET; DH CPK ANTI-IV (AIV) FEEDING TUBES
Model Number 20-9366AIV2
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 02-jun-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
Halyard received a single report that referenced 2 different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 3009124963-2017-00024 for the second event.A report was received stating the tube is flaking.The flaking fragments were noted in the patient's feces.The parent reports using vaseline at the tip of the device for insertion of the tube.There was no reported injury.

Brand Name
CPK CORFLO WITH STYLET
Common Device Name
DH CPK ANTI-IV (AIV) FEEDING TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6616086
Report Number3009124963-2017-00023
Device Sequence Number926411
Product Code FPD
UDI-Device Identifier20815149023858
UDI-Public20815149023858
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K083210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Patient Family Member or Friend
Device Model Number20-9366AIV2
Device Catalogue Number104578600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date06/06/2017
Patient Sequence Number1
Patient Age16 MO
Patient Weight8